# SDR IPXA2016020698965

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 86,512 hours, 15,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B11242507
- Condition: Corroded
- Location: Bs 407
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO TRACK FLANGE HAS CORROSION DAMAGE AT BS 407, LBL 79.   INSTALLED A NEW CARGO TRACK SECTION IAW EO B747-5310-59810-A.
